Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDCAD ACCUPLAN; TITANIUM SURGICAL GUIDES
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDCAD ACCUPLAN; TITANIUM SURGICAL GUIDES
Model Number
MC-KT011
Medical Device Problem Codes
Inadequacy of Device Shape and/or Size (1583); Positioning Problem (3009)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
02/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Titanium mandible and fossa guides did not fit.
New Search
Submit an Adverse Event Report
Brand Name
ACCUPLAN
Common Device Name
TITANIUM SURGICAL GUIDES
Manufacturer
(Section D)
MEDCAD
501 s 2nd ave.
suite a -1000
dallas TX 75226
Manufacturer
(Section G)
MEDCAD
3401 technology dr.
unit 3
plano TX 75074
Manufacturer Contact
vishvani patel
501 s 2nd ave.
suite a-1000
dallas, TX 75226
2144538864
MDR Report Key
24444608
Report Number
3009196021-2026-00003
Device Sequence Number
16045503
Product Code
DZJ
UDI-Device Identifier
00810007631240
UDI-Public
(01)00810007631240(10)252035GON
Combination Product (Y/N)
N
Initial Reporter State
TX
Initial Reporter Country
US
PMA/510(K) Number
K223024
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
02/24/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
MC-KT011
Device Catalogue Number
MC-KT011
Device Lot Number
252035GON
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
02/04/2026
Initial Report FDA Received Date
02/25/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
02/03/2026
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
44 YR
Patient Sex
Female